# SDR 2004UALA00888

- Difficulty date: September 9, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP CORRODED BS 310, RBL 44.   SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.   INSTALLED L ANGLE DOUBLER.
